JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 5, Article 77
New Upper and Lower Bounds for the Cebysev Functional

    Authors: Pietro Cerone, Sever S. Dragomir,  
    Keywords: Cebysev functional, Bounds, Refinement.  
    Date Received: 08/05/02  
    Date Accepted: 05/11/02  
    Subject Codes:


    Editors: Feng Qi,  

New bounds are developed for the Cebyšev functional utilising an identity involving a Riemann-Stieltjes integral. A refinement of the classical Cebyšev inequality is produced for $ f$ monotonic non-decreasing, $ g$ continuous and $ mathcal{M}left( g;t,bright) -mathcal{%% M}left( g;a,tright) geq 0,$ for $ tin left[ a,bright] $ where $ mathcal{%% M}left( g;c,dright) $ is the integral mean over $ left[ c,dright] .$

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login